Differential and Integral Equations

Some existence results for singular boundary value problems

L. E. Bobisud, J. E. Calvert, and W. D. Royalty

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 3 (1993), 553-571.

Dates
First available in Project Euclid: 4 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370378429

Mathematical Reviews number (MathSciNet)
MR1202557

Zentralblatt MATH identifier
0784.34016

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Bobisud, L. E.; Calvert, J. E.; Royalty, W. D. Some existence results for singular boundary value problems. Differential Integral Equations 6 (1993), no. 3, 553--571. https://projecteuclid.org/euclid.die/1370378429


Export citation